Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nat1988

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nat1988

  • Rank
    New Member
  1. Hey guys, I've been on accutane for 4 months and the side effects have really been frustrating... almost to the point where I'm thinking about stopping the treatment. It makes my face extremely dry, my lips look like they have been cut with knives, I can't drink, my progress in the gym has gone down, it all makes me really frustrated. I look back at pictures of what I looked like and I realise that my skin wasn't great but atleast my lips were normal looking. At first I thought I could deal with
  2. hey guys thanks for all the feedback, greatly appreciated. So it looks like I'm going to start creatine very soon, but I'm still wondering: since accutane is known to be really harsh on the liver aswell as creatine, do you know if there could be long term effects on my liver? It would be important for me to know since my grandfather died early of a liver desease... and he never drank. thanks
  3. Hi, I've been taking accutane for 3 months now. I've been experiencing all the side effects: very dry skin, very very dry lips, nose bleads, pains in my knees, blurred vision, and a little bit of rectal bleeding mentioned similar to the case mentioned in another post. I've been working out intensly for a year for my football season. My coaches and everyone I train with recommend a performance-enhancing supplement called creatine. Normally it's pretty safe but I wondered if it could have any nega
×